HM GEAR - MAKES ME FEEL SICK ??? - AnabolicMinds.com

HM GEAR - MAKES ME FEEL SICK ???

  1. New Member
    Test Educate's Avatar
    Join Date
    Jun 2005
    Age
    39
    Posts
    6
    Rep Power
    116

    Reputation

    HM GEAR - MAKES ME FEEL SICK ???


    Hi there. I am wondering if someone can help me find a way to use my HM - Gear
    products that I stacked up on just before the ban? The problem is this - everytime
    I take a shot I get flu like symptoms. It doesent matter if I use Testosterone-OH
    or Nandrolone-OH or Aromabolan, even in small dosages I feel like I have sore muscles
    and bones and feel very cold and weak. Basically the same feeling as when you get
    flu and feel weak and sore. Some people have speculated that it may be the Ethyl
    alcohol inside the products that I am sensitive to. I have also been told that by adding
    vit b12 to the shot I may not get these symptoms. Drinking the HM -Gear gives me the
    same bad effects so thats not an option. I am wondering if anyone else has had similar
    experiences and if anyone knows a possible solution?

    Best Regards

  2. New Member
    krysuk's Avatar
    Join Date
    Sep 2004
    Age
    39
    Posts
    17
    Rep Power
    130

    Reputation

    my training partner and I had exactly the same symptoms when we used the products - could just about handle the aromabolan which we used quite a few times, but the test-oh wasn't going to do that one twice
    We ended up drinking it all - which although disgusting and supposedly not very bioavailable we drank 2ml a day of the test-oh and could definitely feel it - increased acne, strength and lots of wood - just at that amount it was too expensive to do for any length of time other than to just consume it rather than dump it
    Was very wary of their products after that

    There was a discussion about it on the building the perfect beast message board that was getting more and more people complaining about exactly the same symptoms from these products - shortly after the message boards were taken down never to reappear

    Currently using Ultra Hot in PCT as my Rebound was from the bad batch, feeling pretty good now, but ALRI products are still more expensive than DS's and despite the Rebound situation I would prefer to use DS's than ALRI's given current feedback across these boards

    If your getting similar problems with drinking it, personally I'd just take the loss and dump it - we decided it wasn't worth the pain
  3. Registered User
    Old Guy's Avatar
    Join Date
    Jun 2003
    Posts
    418
    Rep Power
    346

    Reputation

    Quote Originally Posted by Test Educate
    Hi there. I am wondering if someone can help me find a way to use my HM - Gear
    products that I stacked up on just before the ban? The problem is this - everytime
    I take a shot I get flu like symptoms. It doesent matter if I use Testosterone-OH
    or Nandrolone-OH or Aromabolan, even in small dosages I feel like I have sore muscles
    and bones and feel very cold and weak. Basically the same feeling as when you get
    flu and feel weak and sore. Some people have speculated that it may be the Ethyl
    alcohol inside the products that I am sensitive to. I have also been told that by adding
    vit b12 to the shot I may not get these symptoms. Drinking the HM -Gear gives me the
    same bad effects so thats not an option. I am wondering if anyone else has had similar
    experiences and if anyone knows a possible solution?

    Best Regards
    I'd recommend throwing it away.
    I had the same problems plus an infection at the injection site.
    •   
       

  4. Registered User
    Shock133's Avatar
    Join Date
    Oct 2004
    Posts
    176
    Rep Power
    209

    Reputation

    I did a cycle of Test OH, Nandrolone OH and Burn Free 1-Test a few months ago and had no side effects. I did happen to bake my gear before using it at all. I would suggest that if you plan on contiuing it's use. On another note however, I would suggest going with some of the orals offered now. They're much more potent, easier to administer and with comparably low side effects. I know you probably want to use the HM Gear stuff since you stocked up on it and don't want to waste the money but give it some thought. I threw the rest of mine out after I purchased some Superdrol and Max LMG and I will never look back.
  5. New Member
    gizzle's Avatar
    Join Date
    Dec 2004
    Age
    32
    Posts
    85
    Rep Power
    161

    Reputation

    I always have to comment on H.M. Gear products. I don't have trouble out of them. To the rest of the masses that have used them, they'll probably tell you that their some of the worst injectables you could have bought. Anyway....If you can't tolerate them I would be glad to take some off of your hands....I'm only saying though. Just throwing out ideas. Oh by the way. I did indeed suffer from flu symptoms on a couple occasions. One being I hit a nerve, another being sub q.
  6. Board Supporter
    okboy63's Avatar
    Join Date
    Dec 2004
    Age
    51
    Posts
    303
    Rep Power
    271

    Reputation

    Quote Originally Posted by krysuk
    my training partner and I had exactly the same symptoms when we used the products - could just about handle the aromabolan which we used quite a few times, but the test-oh wasn't going to do that one twice
    We ended up drinking it all - which although disgusting and supposedly not very bioavailable we drank 2ml a day of the test-oh and could definitely feel it - increased acne, strength and lots of wood - just at that amount it was too expensive to do for any length of time other than to just consume it rather than dump it
    Was very wary of their products after that

    There was a discussion about it on the building the perfect beast message board that was getting more and more people complaining about exactly the same symptoms from these products - shortly after the message boards were taken down never to reappear

    Currently using Ultra Hot in PCT as my Rebound was from the bad batch, feeling pretty good now, but ALRI products are still more expensive than DS's and despite the Rebound situation I would prefer to use DS's than ALRI's given current feedback across these boards

    If your getting similar problems with drinking it, personally I'd just take the loss and dump it - we decided it wasn't worth the pain
    This could be a stupid question, but is it possible to make a transderaml out of them, say if you had a bottle of dermabolics e-form just dump the bottle of test-oh in there or make your own transdermal for test-oh ?
  7. New Member
    Test Educate's Avatar
    Join Date
    Jun 2005
    Age
    39
    Posts
    6
    Rep Power
    116

    Reputation

    Thumbs up Good Idea


    Quote Originally Posted by gizzle
    I always have to comment on H.M. Gear products. I don't have trouble out of them. To the rest of the masses that have used them, they'll probably tell you that their some of the worst injectables you could have bought. Anyway....If you can't tolerate them I would be glad to take some off of your hands....I'm only saying though. Just throwing out ideas. Oh by the way. I did indeed suffer from flu symptoms on a couple occasions. One being I hit a nerve, another being sub q.
    I would really like to give you all my stuff Gizzle. I have about 8 bottles all in all. A bit of everything. Hey if you can tolerate the stuff then why not use it? I really like the new ALRI stuff as well as DS. Do you have any and what would be a fair swop?
  •   

      
     

Similar Forum Threads

  1. asgt makes me feel sick
    By Gym4Life in forum Supplement Logs
    Replies: 4
    Last Post: 12-29-2010, 12:47 PM
  2. M4OHN makes me feel like crap
    By rhinochaser48 in forum Cycle Info
    Replies: 13
    Last Post: 10-23-2004, 01:11 AM
  3. M1t makes me feel like ****
    By Zack in forum Anabolics
    Replies: 24
    Last Post: 02-24-2004, 02:22 AM
  4. M1t makes me feel like ****
    By Zack in forum Anabolics
    Replies: 4
    Last Post: 01-27-2004, 10:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in